# SDR QMLA2021112420061

- Difficulty date: November 24, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N911EF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0497
- Aircraft time: 4,607 hours, 17,432 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010056
- Part serial: 890
- Condition: Out Of Balance
- Location: Main Rotor
- Part time: 6,312 hours, 10,009 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CONTINUED TO HAVE TRACK AND BALANCE ISSUES FOR PRIOR 2 MONTHS. EACH TIME THE TRACK AND BALANCE COULD BE ALLEVIATED BUT THE AIRCRAFT CAME BACK NOW IN ITS WORST ITERATION, READING .7 IPS VERTICAL AND .7 LATERAL. I MADE A LARGE ADJUSTMENT ON BLUE AND RECEIVED .1 INPUT DIFFERENCE. THESE TWO CHARACTERISTICS BROUGHT SUSPICION OF A GREATER PROBLEM WHICH I THEN MOVED ALL BLADES IN A FLAPPING MOTION AND FOUND BLUE MAKES A "CRACKLING" SOUND INTERNALLY WHILE THE OTHERS DO NOT. WE REMOVED YELLOW AND BLUE, (BEING OPPOSITE BLADES) AND FOUND WHAT APPEARS TO BE A CRACK BUT WITHOUT ANY WAY TO TEST BESIDE A GVI, WE'LL BE REPLACING S/N 890 ANYWAYS. THIS BLADE SHOULD BE SENT FOR FURTHER ANALYSIS.
